Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Modular invariance of characters of vertex operator algebras
HTML articles powered by AMS MathViewer

by Yongchang Zhu PDF
J. Amer. Math. Soc. 9 (1996), 237-302 Request permission
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 17B65
  • Retrieve articles in all journals with MSC (1991): 17B65
Additional Information
  • Yongchang Zhu
  • Affiliation: address Department of Mathematics, Hong Kong University of Science and Technology, Clear Water Bay, Kowloon, Hong Kong
  • MR Author ID: 321916
  • Received by editor(s): January 24, 1994
  • Received by editor(s) in revised form: January 31, 1995
  • © Copyright 1996 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 9 (1996), 237-302
  • MSC (1991): Primary 17B65
  • DOI: https://doi.org/10.1090/S0894-0347-96-00182-8
  • MathSciNet review: 1317233